# SDR AALA006123

- Difficulty date: July 30, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pinched
- Location: Exit Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHTS AT SEATS 13-16 AND EMERGENCY EXIT LIGHT AT SEAT 18AB INOPERATIVE.  EMERGENCY EXIT LIGHT ASSY BLOWS FUSE.  CONNECTORS AT SEATS 13 THROUGH 16 CHECKED OK FOR SECURITY.  FOUND PINCHED WIRE.  REPAIRED PER STD PRACTICES.  EMERGENCY LIGHTS OPS CHECK NORMAL.  (M)
